shipping icon

pickup icon

Ibuleve Pain Relief 5% Gel 100g

Ibuleve Pain Relief 5% Gel 100g

Vendor
Local Pharmacy Online
Regular price
£9.40
Sale price
£9.40
Regular price
Sold out
Unit price
per 
Tax included.

IBULEVE PAIN RELIEF 5% GEL is a clear fragrance-free gel containing IBUPROFEN, a proven anti-inflammatory painkiller.

Details

For the treatment of backaches, rheumatic pain, muscular aches, pains or swellings such as strains, sprains and sports injuries.

How to use

For full Instructions, read and retain the enclosed patient information leaflet. Squeeze out a 4 to 10 cm length of gel onto the affected area, enough to thinly cover it, then massage gently until absorbed. Apply up to three times daily with individual doses administered at least 4 hours apart. Wash hands after use, unless treating them.

Do not exceed stated dose.
Do not use on children under 12 years of age except on the advice of a doctor.
If symptoms persist for more than 2 weeks, consult your doctor or pharmacist.

Ingredients

Active Ingredients: Ibuprofen 5.0% w/w.

Also contains: IMS, Carbomer, Propylene Glycol, Diethylamine and Purified Water.

Product reference

SKU: IBULE001